publications.bib

@misc{1703.08725,
  author = {Colin Ingalls and Charles Paquette},
  title = {Homological behavior of idempotent subalgebras and Ext algebras},
  year = {2017},
  eprint = {arXiv:1703.08725}
}
@misc{1702.00791,
  author = {Ragnar-Olaf Buchweitz and Eleonore Faber and Colin Ingalls},
  title = {Noncommutative resolutions of discriminants},
  year = {2017},
  eprint = {arXiv:1702.00791}
}
@misc{1611.10278,
  author = {Nathan Grieve and Colin Ingalls},
  title = {On {K}odaira dimension of maximal orders},
  year = {2016},
  eprint = {arXiv:1611.10278}
}
@misc{1411.3574,
  author = {Jason P. Bell and Colin Ingalls and Ritvik Ramkumar},
  title = {Embeddings of quotient division algebras of rings of differential operators},
  year = {2014},
  eprint = {arXiv:1411.3574},
  note = {to appear in Israel J. Math.}
}
@article{MR3500780,
  author = {Doherty, Brandon and Faber, Eleonore and Ingalls, Colin},
  title = {Computing global dimension of endomorphism rings via ladders},
  journal = {J. Algebra},
  fjournal = {Journal of Algebra},
  volume = {458},
  year = {2016},
  pages = {307--350},
  issn = {0021-8693},
  mrclass = {16G30 (13C14 14B05 16E10 16G70)},
  mrnumber = {3500780},
  doi = {10.1016/j.jalgebra.2016.03.020},
  url = {http://dx.doi.org/10.1016/j.jalgebra.2016.03.020}
}
@misc{1405.5429,
  author = {Colin Ingalls and Charles Paquette},
  title = {Homological dimensions for co-rank one idempotent subalgebras},
  year = {2014},
  eprint = {arXiv:1405.5429},
  note = {to appear in Trans. AMS.}
}
@incollection{1310.8005,
  author = {Colin Ingalls and Andrew Obus and Ekin Ozman and Bianca Viray},
  title = {Unramified Brauer classes on cyclic covers of the projective plane},
  year = {2013},
  eprint = {arXiv:1310.8005},
  booktitle = {Brauer groups and obstruction problems: moduli spaces and arithmetic},
  series = {Progr. Math.},
  intype = {to appear in},
  series = {Progress in Mathematics},
  publisher = {Birkh\"auser Boston, Boston, MA},
  note = {to appear}
}
@article{DaFI,
  author = {Dao, Hailong and Faber, Eleonore and Ingalls, Colin},
  title = {Noncommutative (crepant) desingularizations and the global
              spectrum of commutative rings},
  journal = {Algebr. Represent. Theory},
  fjournal = {Algebras and Representation Theory},
  volume = {18},
  year = {2015},
  number = {3},
  pages = {633--664},
  issn = {1386-923X},
  mrclass = {14E15 (13C14 14A22 14B05 16E10)},
  mrnumber = {3357942},
  doi = {10.1007/s10468-014-9510-y},
  url = {http://dx.doi.org/10.1007/s10468-014-9510-y},
  eprint = {arXiv:1401.3000}
}
@article{IPT,
  author = {Ingalls, Colin and Paquette, Charles and Thomas, Hugh},
  title = {Semi-stable subcategories for {E}uclidean quivers},
  journal = {Proc. Lond. Math. Soc. (3)},
  fjournal = {Proceedings of the London Mathematical Society. Third Series},
  volume = {110},
  year = {2015},
  number = {4},
  pages = {805--840},
  issn = {0024-6115},
  mrclass = {16G20},
  mrnumber = {3335288},
  doi = {10.1112/plms/pdv002},
  url = {http://dx.doi.org/10.1112/plms/pdv002},
  eprint = {arXiv:1212.1424}
}
@article{IKh2,
  author = {Ingalls, Colin and Khalid, Madeeha},
  title = {An explicit derived equivalence of {A}zumaya algebras on {K}3
              surfaces via {K}oszul duality},
  journal = {J. Algebra},
  fjournal = {Journal of Algebra},
  volume = {432},
  year = {2015},
  pages = {300--327},
  issn = {0021-8693},
  mrclass = {14D20 (14F05 14J28)},
  mrnumber = {3334150},
  doi = {10.1016/j.jalgebra.2015.02.024},
  url = {http://dx.doi.org/10.1016/j.jalgebra.2015.02.024},
  eprint = {arXiv:1104.4333}
}
@article{IKu,
  author = {Ingalls, Colin and Kuznetsov, Alexander},
  title = {On nodal {E}nriques surfaces and quartic double solids},
  journal = {Math. Ann.},
  fjournal = {Mathematische Annalen},
  volume = {361},
  year = {2015},
  number = {1-2},
  pages = {107--133},
  issn = {0025-5831},
  mrclass = {14F05 (14E20 14J28 14J30)},
  mrnumber = {3302614},
  mrreviewer = {I. Dolgachev},
  doi = {10.1007/s00208-014-1066-y},
  url = {http://dx.doi.org/10.1007/s00208-014-1066-y},
  eprint = {arXiv:1012.3530}
}
@article{IKh1,
  author = {Ingalls, Colin and Khalid, Madeeha},
  title = {Rank 2 sheaves on {K}3 surfaces: a special construction},
  journal = {Q. J. Math.},
  fjournal = {The Quarterly Journal of Mathematics},
  volume = {64},
  year = {2013},
  number = {2},
  pages = {443--470},
  issn = {0033-5606},
  mrclass = {14J28 (14D22 14F05 14J60 32J15)},
  mrnumber = {3063517},
  mrreviewer = {Justin Sawon},
  doi = {10.1093/qmath/has009},
  url = {http://dx.doi.org/10.1093/qmath/has009},
  eprint = {arXiv:0803.0179}
}
@incollection{CI3,
  author = {Chan, Daniel and Ingalls, Colin},
  title = {Conic bundles and {C}lifford algebras},
  booktitle = {New trends in noncommutative algebra},
  series = {Contemp. Math.},
  volume = {562},
  pages = {53--75},
  publisher = {Amer. Math. Soc., Providence, RI},
  year = {2012},
  mrclass = {14J45 (15A66 16H10)},
  mrnumber = {2905553},
  mrreviewer = {Flaminio Flamini},
  doi = {10.1090/conm/562/11130},
  url = {http://dx.doi.org/10.1090/conm/562/11130}
}
@article{IT,
  author = {Ingalls, Colin and Thomas, Hugh},
  title = {Noncrossing partitions and representations of quivers},
  journal = {Compos. Math.},
  fjournal = {Compositio Mathematica},
  volume = {145},
  year = {2009},
  number = {6},
  pages = {1533--1562},
  issn = {0010-437X},
  mrclass = {16G20 (05E10 05E15 13F60)},
  mrnumber = {2575093 (2010m:16021)},
  mrreviewer = {Gregoire Dupont},
  doi = {10.1112/S0010437X09004023},
  url = {http://dx.doi.org/10.1112/S0010437X09004023},
  eprint = {arXiv:math/0612219}
}
@article{CHI,
  author = {Chan, Daniel and Hacking, Paul and Ingalls, Colin},
  title = {Canonical singularities of orders over surfaces},
  journal = {Proc. Lond. Math. Soc. (3)},
  fjournal = {Proceedings of the London Mathematical Society. Third Series},
  volume = {98},
  year = {2009},
  number = {1},
  pages = {83--115},
  issn = {0024-6115},
  mrclass = {16H05 (14B05 14E16 14E30)},
  mrnumber = {2472162 (2010g:16027)},
  mrreviewer = {Adam Nyman},
  doi = {10.1112/plms/pdn025},
  url = {http://dx.doi.org/10.1112/plms/pdn025}
}
@article{CI2,
  author = {Chan, Daniel and Ingalls, Colin},
  title = {The minimal model program for orders over surfaces},
  journal = {Invent. Math.},
  fjournal = {Inventiones Mathematicae},
  volume = {161},
  year = {2005},
  number = {2},
  pages = {427--452},
  issn = {0020-9910},
  coden = {INVMBH},
  mrclass = {16S38 (14A22)},
  mrnumber = {2180454 (2008b:16043)},
  doi = {10.1007/s00222-005-0438-z},
  url = {http://dx.doi.org/10.1007/s00222-005-0438-z}
}
@article{CI1,
  author = {Chan, Daniel and Ingalls, Colin},
  title = {Non-commutative coordinate rings and stacks},
  journal = {Proc. London Math. Soc. (3)},
  fjournal = {Proceedings of the London Mathematical Society. Third Series},
  volume = {88},
  year = {2004},
  number = {1},
  pages = {63--88},
  issn = {0024-6115},
  coden = {PLMTAL},
  mrclass = {14A22 (14A20 16S38)},
  mrnumber = {2018958 (2005c:14002)},
  mrreviewer = {Peter J{\o}rgensen},
  doi = {10.1112/S0024611503014278},
  url = {http://dx.doi.org/10.1112/S0024611503014278}
}
@article{IPat,
  author = {Ingalls, Colin and Patrick, David},
  title = {Blowing up quantum weighted projective planes},
  journal = {J. Algebra},
  fjournal = {Journal of Algebra},
  volume = {254},
  year = {2002},
  number = {1},
  pages = {92--114},
  issn = {0021-8693},
  coden = {JALGA4},
  mrclass = {16S38 (14A22 16S36)},
  mrnumber = {1927433 (2003h:16044)},
  mrreviewer = {Darin R. Stephenson},
  doi = {10.1016/S0021-8693(02)00036-4},
  url = {http://dx.doi.org/10.1016/S0021-8693(02)00036-4}
}
@article{I,
  author = {Ingalls, Colin},
  title = {Quantizable orders over surfaces},
  journal = {J. Algebra},
  fjournal = {Journal of Algebra},
  volume = {207},
  year = {1998},
  number = {2},
  pages = {616--656},
  issn = {0021-8693},
  mrclass = {14J99 (16H05)},
  mrnumber = {1644207 (99h:14045)},
  mrreviewer = {Manuel Ojanguren},
  doi = {10.1006/jabr.1998.7462},
  url = {http://dx.doi.org/10.1006/jabr.1998.7462}
}
@book{ITh,
  author = {Ingalls, Colin},
  title = {Deformations of orders},
  note = {Thesis (Ph.D.)--Massachusetts Institute of Technology},
  publisher = {ProQuest LLC, Ann Arbor, MI},
  year = {1997},
  pages = {(no paging)},
  mrclass = {Thesis},
  mrnumber = {2716730},
  url = {http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqdiss&rft_dat=xri:pqdiss:0598655}
}
@article{IB,
  author = {Borwein, Peter and Ingalls, Colin},
  title = {The {P}rouhet-{T}arry-{E}scott problem revisited},
  journal = {Enseign. Math. (2)},
  fjournal = {L'Enseignement Math\'ematique. Revue Internationale. 2e
              S\'erie},
  volume = {40},
  year = {1994},
  number = {1-2},
  pages = {3--27},
  issn = {0013-8584},
  coden = {ENMAAR},
  mrclass = {11D72 (11P05)},
  mrnumber = {1279058 (95d:11038)},
  mrreviewer = {Ekkehard Kr{\"a}tzel}
}

This file was generated by bibtex2html 1.98.